# SDR DALA2024060405774

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 59,657 hours, 31,269 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 66-68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3137 CORROSION FLOOR BEAM +Y1227 FROM FRAME 66 TO FRAME 68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y1227 AND SPLICE (3 E/A) LOC BTW FR 66 TO FR 68 AT AFT GALLEY AREA AS PER A319 SRM 51-72-11 AND AS PER A319 SRM 51-42-11. (0375111)
